# SDR SWAA2025022488559

- Difficulty date: January 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296 AND BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTH 0.687 IN. APPROX. AT PASSENGER CABIN 2025-80595<[01] INSTALLED STUB FRAME LOC. ON BS 296 BTW S-7R TO S-9R AT FWD GALLEY DOOR AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8370 SHEET 9 TO SHEET 11 REV D.;[02] CORRECTED STEP 1. INSTALLED STUB FRAME LOC. ON BS 296 BTW S-7R TO S-9R AT FWD GALLEY DOOR AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8370 SHEET 9 TO SHEET 11 REV D. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 1 AND 2. REPLACED STUB FRAME LOC. ON BS 296 BTW S-7R TO S-9R AT FWD GALLEY DOOR AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8370 SHEET 9 TO SHEET 11 REV D.
